# SDR DALA2023012300509

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 138,813 hours, 20,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 25f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 ITEM NOT LISTED IN THE EFM / LOCATIONS:25F. CORRECTIVE ACTION: SEAT 25F - EMER PATH LT RESECURED, WIRE NOW NO LONGER LOOSE / HANGING DOWN. (2591155)
